MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Test strip (b)(4).Note: manufacturer contacted customer on 2/28/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is undisclosed however the customer did provide a recent aic of 7.6% (171 mg.Dl).The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Right before his tests he tested 127 mg/dl fasting on his meter and then tested 187 mg/dl fasting from venous blood in the lab.Customer is concerned that his meter may be reading lower than normal.Due to his results on the meter he was expecting a much lower a1c result and he obtained an a1c of 7.6 (171 mg/dl).Customer states that he also tested 42 and 46 mg/dl fasting on two occasions.Customer states he was feeling shaky, however, expected a reading of 80 mg/dl since he would normally feel symptoms of hypoglycemia with 80 mg/dl.Customer states time and date on meter are incorrect.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-56-user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory test strip udi#; (b)(4).Note: manufacturer contacted customer on 2/28/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is undisclosed however the customer did provide a recent aic of 7.6% (171mg.Dl).The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is 01/13/2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:130mg/dl date: (b)(6) 2018 time:9:16pm fasting.Result 2:125mg/dl date: (b)(6) 2018 time:10:38pm fasting.Result 3:127mg/dl date: (b)(6) 2018 time:10:56pm fasting.Result 4:42mg/dl date: (b)(6) 2018 time:10:18pm fasting.Result 5:46mg/dl date: (b)(6) 2018 time:12:35pm fasting.Right before his tests he tested 127mg/dl fasting on his meter and then tested 187mg/dl fasting from venous blood in the lab.Customer is concerned that his meter may be reading lower than normal.Due to his results on the meter he was expecting a much lower a1c result and he obtained an a1c of 7.6 (171mg/dl).Customer states that he also tested 42 and 46mg/dl fasting on two occasions.Customer states he was feeling shaky, however, expected a reading of 80mg/dl since he would normally feel symptoms of hypoglycemia with 80mg/dl.Customer states time and date on meter are incorrect.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7352918
Report Number1000113657-2018-00329
Device Sequence Number1393280
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY